MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT KNEE COMPONENT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT KNEE COMPONENT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-51-3511
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 06/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: (b)(6), 02-020-14-0335 - truliant cr por fem cr por right sz 3.5.(b)(6), 02-022-55-3535 - truliant por tib tray size 3.5f/3.5t.(b)(6), 180-65-30 - alteon 6.5mm screw, 30mm.(b)(6), 180-65-30 - alteon 6.5mm screw, 30mm.(b)(6), 200-07-35 - advanced patella 35mm 3 peg implant.(b)(6), 201-78-15 - holding pin mini sharp point 4 pk.(b)(6), 521-78-23 - threaded pin size 2.3 collared 2pk.(b)(6), 521-78-23 - threaded pin size 2.3 collared 2pk.(b)(6), 521-78-32 - threaded pin size 3.0 collarless 2pk.(b)(6), 521-78-36 - threaded pin size 5.1 collarless 2pk.05001221184, (b)(6) - gps implant kit v2.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported a patient underwent a right total knee arthroplasty.Subsequently, one (1) year post-op, the patient experienced pain and instability.It was noted the surgeon attempted a trial of bracing; however, approximately one (1) year later, the patient underwent a revision procedure of the tibial polyethylene component.No further impact to the patient was reported.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b2, h6, h11.A review of complaint history determined that no further action is required as no trends were identified.The reason for the reported revision due to instability in this event cannot be conclusively determined; however, it may be due to soft tissue imbalance, patient anatomy, implant positioning, and/or implant selection.Subluxation and dislocation are known risks, as outlined in the ifu.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT KNEE COMPONENT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key22816833
Report Number1038671-2025-02768
Device Sequence Number21008425
Product Code JWH
UDI-Device Identifier10885862307705
UDI-Public10885862307705
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/04/2026
Device Catalogue Number02-022-51-3511
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer08/27/2025
Initial Report FDA Received Date08/15/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/07/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization;
Patient Age49 YR
Patient SexMale
Patient Weight126 KG